RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2014, том 5, номер 2, страницы 60–77 (Mi emj157)  

Infiniteness of the number of eigenvalues embedded in the essential spectrum of a $2\times2$ operator matrix

M. I. Muminova, T. H. Rasulovb

a Faculty of Science, Universiti Teknologi Malaysia (UTM), 81310 Skudai, Johor Bahru, Malaysia
b Faculty of Physics and Mathematics, Bukhara State University, 11 M. Ikbol Str., 200100, Bukhara, Uzbekistan

Аннотация: In the present paper a $2\times2$ block operator matrix $\mathbf H$ is considered as a bounded self-adjoint operator in the direct sum of two Hilbert spaces. The structure of the essential spectrum of $\mathbf H$ is studied. Under some natural conditions the infiniteness of the number of eigenvalues is proved, located inside, in the gap or below the bottom of the essential spectrum of $\mathbf H$.

Ключевые слова и фразы: block operator matrix, bosonic Fock space, discrete and essential spectra, eigenvalues embedded in the essential spectrum, discrete spectrum asymptotics, Birman–Schwinger principle, Hilbert–Schmidt class.

Полный текст: PDF файл (447 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 81Q10, 35P20, 47N50
Поступила в редакцию: 13.10.2013
Язык публикации: английский

Образец цитирования: M. I. Muminov, T. H. Rasulov, “Infiniteness of the number of eigenvalues embedded in the essential spectrum of a $2\times2$ operator matrix”, Eurasian Math. J., 5:2 (2014), 60–77

Цитирование в формате AMSBIB
\RBibitem{MumRas14}
\by M.~I.~Muminov, T.~H.~Rasulov
\paper Infiniteness of the number of eigenvalues embedded in the essential spectrum of a~$2\times2$ operator matrix
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 2
\pages 60--77
\mathnet{http://mi.mathnet.ru/emj157}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj157
  • http://mi.mathnet.ru/rus/emj/v5/i2/p60

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:205
    Полный текст:87
    Литература:36
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020